# SDR GLBA2013050800246

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 44,079 hours, 45,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY PATH LIGHT IN ROW 6 IS INOPERATIVE.   R & R LIGHT IAW WM 120-. 821-33-52-00 & AIM 14.3.0 & WM 20-21-00.  OPS CHECKED GOOD IAW MM 33-50-00.
